# SDR P5CA0401116

- Difficulty date: July 9, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 86,682 hours, 19,015 cycles
- Engine: Ge CF650E2
- Engine time: 73,061 hours, 15,720 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE START-UP NR 1 ENGINE PYLON VALVE WILL NOT OPEN DURING MANUAL ENGINE START.  REPOSITIONED PYLON VALVE IN ORDER TO ACHIEVE ENGINE START, OPS CHECK GOOD IAW MM 36-11-04.
